# SDR QXEA0100787

- Difficulty date: May 28, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 7,971 hours, 11,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82520977001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - A SECTION OF THE EMERGENCY FLOOR PATH LIGHTING WAS FOUND INOPERATIVE.  REMOVED AND REPLACED DEFECTIVE SECTION OF THE PATH LIGHTING.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
